Tunisian Journal of Mathematics
- Tunisian J. Math.
- Volume 1, Number 3 (2019), 373-426.
Ramification groups of coverings and valuations
We give a purely scheme theoretic construction of the filtration by ramification groups of the Galois group of a covering. The valuation need not be discrete but the normalizations are required to be locally of complete intersection.
Tunisian J. Math., Volume 1, Number 3 (2019), 373-426.
Received: 8 January 2018
Revised: 8 May 2018
Accepted: 23 May 2018
First available in Project Euclid: 15 December 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14B25: Local structure of morphisms: étale, flat, etc. [See also 13B40]
Secondary: 11S15: Ramification and extension theory
Saito, Takeshi. Ramification groups of coverings and valuations. Tunisian J. Math. 1 (2019), no. 3, 373--426. doi:10.2140/tunis.2019.1.373. https://projecteuclid.org/euclid.tunis/1544842820